You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1991/59/3
On the number of abelian groups of a given order
Download
PDF
- On the number of abelian groups of a given order
Article
Original scientific text
Title
On the number of abelian groups of a given order
Authors
Hong-Quan Liu
1
Affiliations
Harbin, China
Acta Arithmetica
1991/59/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
261-277
Main language of publication
English
Published
1991
Exact and natural sciences
mathematics